# SDR CA120228010

- Difficulty date: February 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 4655021
- Condition: Leaking
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF NR 2 HYDRAULIC FLUID DURING DESCENT.  LOSS OF NR 2 HYDRAULIC FLUID IN FLIGHT DUE TO LEAKING NR 1 MLG RETRACTION ACTUATOR.  REPLACED NR 1 MLG RETRACTION ACTUATOR.
